My partner and I don't live together, have been apart 3 weeks. He looked at my legs today, he thinks they've worsened even after 4 weeks of antibiotics, the skin is very dry and flaky, both my legs are swollen and got fluid in them, one of them has a dressing on to stop the fluid leaking out! Both legs are more painful especialy the right leg with the dressing, my sister even spoke to my GP today wit my permission, he said I'm not taking my water tablets which I am! I do have respiratory failure, my oxygen level was 71 a lot lower than normal for me. He said that if my legs are still puffy even after taking the 4th lot of antibioticcs and the water tablets he will investigate further, whatever does he mean!! Surely something should have been done before.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.